Skip to content
BY-NC-ND 4.0 license Open Access Published by De Gruyter Open Access May 31, 2016

Corrigendum to “Generalizations of Opial-Type Inequalities in Several Independent Variables” Published in Demonstratio Math. 4(47) (2014), 324–335

M. Andrić, A. Barbir, J. Pečarić and G. Roqia
From the journal Demonstratio Mathematica

Abstract

The purpose of this corrigendum is to correct an error in the earlier paper by the authors: Generalizations of Opial-type inequalities in several independent variables, Demonstratio Math.

References

[1] M. Andric, A. Barbir, J. Pecaric, G. Roqia, Generalizations of Opial-type inequalities in several independent variables, Demonstratio Math. 4(47) (2014), 324-335.10.2478/dema-2014-0067Search in Google Scholar

[2] M. Andric, A. Barbir, J. Pecaric, On Willett’s, Godunova-Levin’s and Rozanova’s Opial-type inequalities with related Stolarsky type means, Math. Notes 96(6) (2014), 841-854.10.1134/S0001434614110212Search in Google Scholar

[3] J. E. Pecaric, F. Proschan, Y. C. Tong, Convex Functions, Partial Orderings and Statistical Applications, Academic Press, Inc., 1992.Search in Google Scholar

Received: 2015-7-20
Published Online: 2016-5-31
Published in Print: 2016-6-1

© by M. Andrić

This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 License.

Scroll Up Arrow